# SDR UHLA201507080610

- Difficulty date: July 8, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N269SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145293
- Aircraft time: 33,390 hours, 31,627 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE LT FRAME 10 WAS FOUND TO BE CRACKED AT TOP.  A SEGMENT OF FRAME 10 WAS R & R IAW  SRM 51-40-02.
